MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08056757190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c303 analyzer serial number was (b)(6).Calibration and qc were acceptable.No issues were identified during a review of the alarm trace data.The investigation is ongoing.
 
Event or Problem Description
The initial reporter complained of discrepant high results for 1 patient sample tested for alkaline phosphatase acc.To ifcc gen.2 (alp2) a cobas c 303 analytical unit.The initial result from line 1 of the analyzer was 348 u/l with an invalidating data flag.The sample was autorepeated by the instrument with a result of 539 u/l.The sample was repeated on line 2 of the analyzer with a result of 252 u/l.The sample was repeated on line 2 with a result of 236 u/l.The customer performed repeatability testing with the patient sample on line 1 of the analyzer with results between 114 u/l and 142 u/l.The customer performed repeatability testing with the patient sample on line 2 of the analyzer with a mean result of 115.38 u/l.Following repeatability testing, a result of 120 iu/l was reported outside of the laboratory.
 
Additional Manufacturer Narrative
A general reagent issue has been excluded as qc was within specification.The patient has a high white blood cell count of 61.2 g/l.High alkaline phosphatase (alp) results can be due to a high leukocyte concentration leading to an accumulation of cells close to the plasma surface.In samples with hyper-leukocytosis, the sample surface may show higher alp activity due to the presence of leukocytes, debris, and platelets.The investigation did not identify a product problem.

Brand Name
ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18148730
Report Number1823260-2023-03626
Device Sequence Number20735254
Product Code CJE
UDI-Device Identifier07613336120972
UDI-Public07613336120972
Combination Product (Y/N)Y
Initial Reporter CountryFR
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number08056757190
Device Lot Number73631801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2023
Supplement Date Received by Manufacturer09/16/2024
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown